MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRICATH FOLEY; SURESTEP FOLEY TRAY

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRICATH FOLEY; SURESTEP FOLEY TRAY
Catalog Number A800365
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "-visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the gloves in the tray were crumpled and could not be put on asceptically.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRICATH FOLEY
Common Device Name
SURESTEP FOLEY TRAY
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6578618
Report Number1018233-2017-02525
Device Sequence Number665103
Product Code EZC
UDI-Device Identifier00801741073960
UDI-Public(01)00801741073960(17)190430(10)NGBN1341
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberA800365
Device Lot NumberNGBN1341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2017
Initial Report FDA Received Date05/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1